Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a licensed practical nurse (LPN), via company representative, concerning a 16 year old female patient with a sulfonamide allergy, who on 26-Mar-2007 was vaccinated with a dose of 0.5ml, IM, of Gardasil (Lot # 656372/0243U). Concomitant therapy included LOESTRIN. The nurse reported that on 26-MAR-2007, "about 15 minutes" after the vaccination, the patient felt dizzy, passed out, "hitting her face and head as she fell." The patient was taken to the ER, and was treated wit intravenous fluids and TYLENOL. A computed tomography (CT) was performed to evaluate for head and neck injury; the CT result was negative. The nurse added that the patient also developed a low grade fever (date not specified). At the time of this report, the nurse indicated that the patient had recovered from the events. Felt dizzy, passed out, hitting her face and head as she fell, and low grade fever were considered to be an other important medical event. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166